# SDR P5CA0401275

- Difficulty date: November 16, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,140 hours, 18,605 cycles
- Engine: Pwa JT9D7A
- Engine time: 71,200 hours, 15,730 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 80427
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE AT FL 36.0, NR 1 ENGINE OIL PRESSURE FLUCTUATING 40-35 PSI WITH OIL PRESSURE LIGHT DOING SAME.  OIL PRESSURE WENT TO 25 PSI WITH STEADY LOW OIL PRESSURE LIGHT ON, ENGINE SHUTDOWN, WINDMILLING OIL PRESSURE 15-20 PSI.  REPLACED STARTER SEAL PER AMM 80-11-02 & 80-11-00, PERFORMED ENGINE RUN UP, LEAK CHECK NORMAL PER AMM 71-00-00.
